# SDR DXTA2009031703553

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 148 hours, 114 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING WITH BRAKES APPLIED, LEFT BRAKE PEDAL FELT LIKE PULSATING HARD, TURNING A/C TO LEFT.  RT PEDAL DID NOT SEEM EFFECTIVE.  UPON ARRIVAL EXAMINED ANTI-SKID FAULT DISPLAY FOR ANY BITE INDICATIONS, NONE NOTED. PERFORMED ANTI-SKID FUNCTIONAL TEST AND BLED BRAKES.  TAXIED AIRCRAFT, ALL LEAK AND OPS CHECKS NORMAL IAW MM 32-42-00.
